# SDR IPXA2025103155348

- Difficulty date: October 25, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,877 hours, 24,054 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R WINDOW CRACKED IN CRUISE FLT AT FL390. C/W STEPS OF  R1 WIINDOW INSTALL IAW AMM 56-11-01.  OPS AND LEAK CHECK GOOD.
